# SDR CALA2024081902244

- Difficulty date: August 7, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,119 hours, 26,489 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER, LOWER SKIN, ONE CRACK INDICATION AT STA 157.10, 10 INCHES INFRONT REAR SPAR. (REF: AAR NR 1000014341)
